# SDR JYD2001F00005

- Difficulty date: September 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- Engine: Ge CT58*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hub
- Part number: 712701
- Part serial: 3V4170
- Condition: Cracked
- Location: Compressor Wheel
- Part time: 6,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT HUB, PN 712701, SN 3V4170 FOUND CRACKED DURING OVERHAUL.  COMPRESSOR WAS REMOVED FROM SERVICE DUE TO REACHING ITS OVERHAUL INTERVAL.  DURING THE OVERHAUL INSPECTION, TWO CRACKS WERE DETECTED BY FLUORESCENT PENETRANT INSPECTION(FPI).  1ST CRACK LOCATION DETECTED BY FPI WAS IN THE CENTER RING OF FRONT HUB, EXTENDING FROM A BLADE PIN HOLE AT A 45 DEGREE ANGLE THROUGH THE 45 DEGREE CHAMFER TO THE OUTER DIAMETER OF CENTER RING.  TOTAL LENGTH OF CRACK IS APPROX .625 INCH.  2ND CRACK IS IN ADJACENT PIN HOLE, ON FRONT RADIUS, EXTENDING AT A 45 DEGREE ANGLE FROM HOLE.  CRACK APPROXIMATELY .125 INCH IN LENGTH.   NO PROBABLE CAUSE DETERMINED OR RECOMMENDATIONS TO PREVENT RECURRENCE.
